About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 673546, 8 pages
http://dx.doi.org/10.1155/2013/673546
Research Article

The Coupled Kuramoto-Sivashinsky-KdV Equations for Surface Wave in Multilayered Liquid Films

1Department of Mathematics, Weber State University, Ogden, UT 84408, USA
2Department of Mathematics, West Virginia University, Morgantown, WV 26506, USA
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 4 June 2013; Accepted 5 July 2013

Academic Editors: S. C. Lim and W.-H. Steeb

Copyright © 2013 Maomao Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Malomed, B. F. Feng, and T. Kawahara, “Stabilized Kuramoto-Sivashinsky system,” Physical Review E, vol. 64, no. 4, Article ID 046304, 9 pages, 2001. View at Scopus
  2. B. F. Feng, B. A. Malomed, and T. Kawahara, “Cylindrical solitary pulses in a two-dimensional stabilized Kuramoto-Sivashinsky system,” Physica D, vol. 175, no. 3-4, pp. 127–138, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. J. Benney, “Long waves on liquid films,” Journal of Mathematical Physics, vol. 45, pp. 150–155, 1966. View at Zentralblatt MATH · View at MathSciNet
  4. C. I. Christov and M. G. Velarde, “Dissipative solitons,” Physica D, vol. 86, no. 1-2, pp. 323–347, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Elphick, G. R. Ierley, O. Regev, and E. A. Spiegel, “Interacting localized structures with Galilean invariance,” Physical Review A, vol. 44, no. 2, pp. 1110–1122, 1991. View at Publisher · View at Google Scholar · View at Scopus
  6. J. A. Gear and R. Grimshaw, “Weak and strong interactions between internal solitary waves,” Studies in Applied Mathematics, vol. 70, no. 3, pp. 235–258, 1984. View at Zentralblatt MATH · View at MathSciNet
  7. Y. Lenbury, D. Li, and C. Rattanakul, “Stability of solution of Kuramoto-Sivashinsky-Korteweg-de Vries system,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 497–508, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Carvajal and M. Panthee, “Sharp local well-posedness of KdV type equations with dissipative perturbations,” http://arxiv.org/abs/1304.6640.
  9. M. Cai and D. Li, “Global solutions for coupled Kuramoto-Sivashinsky-KdV system,” Quarterly of Applied Mathematics, vol. 67, no. 3, pp. 477–488, 2009. View at Zentralblatt MATH · View at MathSciNet
  10. M. Renardy and R. C. Rogers, An Introduction to Partial Differential Equations, vol. 13 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2004. View at MathSciNet
  11. B. F. Feng, B. A. Malomed, and T. Kawahara, “Stable periodic waves in coupled Kuramoto-Sivashinsky-Korteweg-de Vries equations,” Journal of the Physical Society of Japan, vol. 71, no. 11, pp. 2700–2707, 2002. View at Publisher · View at Google Scholar · View at Scopus
  12. O. A. Ladyzhenskaya, The Boundary Value Problems of Mathematical Physics, vol. 49 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1985. View at MathSciNet
  13. T. Kato, “The Cauchy problem for quasi-linear symmetric hyperbolic systems,” Archive for Rational Mechanics and Analysis, vol. 58, no. 3, pp. 181–205, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet